The Michigan Mathematical Journal

A Picard theorem for projective varieties.

Peter Hall

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 2 (1990), 241-247.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004131

Digital Object Identifier
doi:10.1307/mmj/1029004131

Mathematical Reviews number (MathSciNet)
MR1058397

Zentralblatt MATH identifier
0746.32007

Subjects
Primary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Hall, Peter. A Picard theorem for projective varieties. Michigan Math. J. 37 (1990), no. 2, 241--247. doi:10.1307/mmj/1029004131. https://projecteuclid.org/euclid.mmj/1029004131


Export citation